# SDR CALA2014061791298

- Difficulty date: June 17, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 42,774 hours, 17,635 cycles
- Engine: Iae V2522A5
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OVERWING EXIT NOT SHOWING ARMED.  PLACED ON MEL, DDP COMPLIED WITH.
